MathSciNet Relay Station
MathSciNet bibliographic data
MR637312 (82k:10011) 10A25
Keller, Wilfrid Table errata: "Some very large primes of the form $k\cdot 2\sp{m}+1$'' [Math. Comp. 35 (1980), no. 152, 1419–1421; MR 81i:10011] by G. V. Cormack and H. C. Williams. Math. Comp. 38 (1982), no. 157, 335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement